# SDR CALA2017052601563

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 60,443 hours, 25,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D535855162200
- Condition: Damaged
- Location: Frames 78-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT FUSELAGE SKIN BETWEEN FRAMES 78 - 80 ABOVE ACCESS DOOR HAS A SCRATCH WITH A DENT.  REPAIRED IAW SRM 53-51-11-300-010,  REV 118.
